# SDR CHQA201100438

- Difficulty date: November 3, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N296SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145514
- Aircraft time: 21,981 hours, 19,158 cycles
- Engine: Allsn AE3007A
- Engine time: 19,462 hours, 15,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535010003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE AIRCRAFT WAS DAMAGED BY THE RAMP CREW BAGGAGE BELT LOADER, BELOW THE BAGGAGE PIT DOOR NEAR FRAME 67 AND STRINGER 19L. THE AIRCRAFT WAS FERRIED TO KCMH.  CMH MAINTENANCE REPLACED THE SKIN (PN:145-35010-003 AND 145-23056-007) AND RE-CONTOURED THE FRAME SHEAR TIES IN ACCORDANCE WITH ETD 2011-145-107959 REV A.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS DONE IN ACCORDANCE WITH NDI INTRODUCTION WITH NO CRACK LIKE INDICATIONS FOUND.
